Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Periods started late, abdominal pain. Had fallopian tube and ovary removed. Any advice?

I started my period 3 days late but it is a normal period, so far, today is only day 2 and I have severe sharp pains in my lower abdomen on the left side. Last year I had a tubal pregnancy an had to have my right Fallopian tube and ovary removed. I am fearful this may happen again. Any advice on why I am having such pain?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
In view of the past history, I suggest that you get expert advice in person and also get a pelvic/trans-vaginal sonogram to rule out a tubal pathology. Though, it could be a simple uterine cramp, things should not be taken lightly. Sometimes, when there is some pelvic infection, such pain may be experienced. If so, it can be relieved with pelvic antibiotics and anti-spasmodics. Hope you find this information useful. Wish you good health.
Answered: Tue, 3 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor